The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

Donaldson invariants of certain symplectic manifolds.

András Stipsicz

Journal für die reine und angewandte Mathematik (1995)

  • Volume: 465, page 1-10
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Stipsicz, András. "Donaldson invariants of certain symplectic manifolds.." Journal für die reine und angewandte Mathematik 465 (1995): 1-10. <http://eudml.org/doc/153738>.

@article{Stipsicz1995,
author = {Stipsicz, András},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {existence of differentiable structures; Donaldson invariants; symplectic manifolds; irreducibility},
pages = {1-10},
title = {Donaldson invariants of certain symplectic manifolds.},
url = {http://eudml.org/doc/153738},
volume = {465},
year = {1995},
}

TY - JOUR
AU - Stipsicz, András
TI - Donaldson invariants of certain symplectic manifolds.
JO - Journal für die reine und angewandte Mathematik
PY - 1995
VL - 465
SP - 1
EP - 10
KW - existence of differentiable structures; Donaldson invariants; symplectic manifolds; irreducibility
UR - http://eudml.org/doc/153738
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.